# SDR ASAA2022041738056

- Difficulty date: April 17, 2022
- Submitted: April 19, 2022
- Operation: Air carrier
- Aircraft: N921AK
- Make and model: Boeing 737
- Aircraft serial: 43337
- Aircraft time: 1,764 hours, 515 cycles
- System (JASC): 2310 · HF Communications System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENROUTE FROM HNL TO SFO SATCOM WAS NOT WORKING TO UPDATE FMC WINDS.   GROUNDED - YES. PULLED AND RESET SATCOM CB. SATCOM WORKED.
